Open Access Subscription or Fee Access
On actions of algebraic groups
In  we discussed the Lie Algebra associated with an algebraic group G. In this work, we employ morphical action of G to obtain a necessary and sufficient condition for a finite dimensional subspace F of K[X] to be stable under all translations where K[X] denotes the set of polynomials in the variables x1,x2, …, xn. Group action is discussed briefly as a build up to morphical action of algebraic group.
Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 541-544